Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 2, 2012, 2:25 PM EST. It took effect at Feb 3, 2012, 10:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2012, 2:25 PM EST (19:25 UTC)
- In effect from
- Feb 3, 2012, 10:00 AM EST
- Expired
- Feb 4, 2012, 6:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
707 WHUS72 KJAX 021925 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EST THU FEB 2 2012 AMZ470-472-474-031000- /O.NEW.KJAX.SC.Y.0004.120203T1000Z-120204T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 225 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 6 AM EST SATURDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS EARLY FRIDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD UP TO 7 FEET OFFSHORE FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
695 WHUS72 KJAX 030202 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 902 PM EST THU FEB 2 2012 AMZ470-472-474-031100- /O.CON.KJAX.SC.Y.0004.120203T1000Z-120204T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 902 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 6 AM EST SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS BY EARLY FRIDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD UP TO 7 FEET OFFSHORE FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS72 KJAX 030846 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 AM EST FRI FEB 3 2012 AMZ470-472-474-032200- /O.EXT.KJAX.SC.Y.0004.120203T1500Z-120204T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 345 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS WILL BUILD UP TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
487 WHUS72 KJAX 031953 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EST FRI FEB 3 2012 AMZ470-472-474-041100- /O.CON.KJAX.SC.Y.0004.000000T0000Z-120204T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 253 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS72 KJAX 040308 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 PM EST FRI FEB 3 2012 AMZ470-472-474-041100- /O.CON.KJAX.SC.Y.0004.000000T0000Z-120204T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1008 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...EAST WINDS 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 1:50 PM EST, 35 minutes earlier.
Area forecast discussion, Feb 2, 1:50 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EST THU FEB 2 2012
.SHORT TERM...COLD FRONT MOVING INTO NE FL ALONG WITH FRONTAL BAND
OF CLOUDS. UPPER SUPPORT HAS MOVED QUICKLY OFF THE MID ATLANTIC
COAST AND EARLIER LIGHT RAIN HAS DISSIPATED. WINDS WILL BECOME
BREEZY FROM THE NE ON FRIDAY AS HIGH PRESSURE BUILDS TO THE NORTH.
FRONT LIFTS BACK NORTH FRIDAY NIGHT AS A WARM FRONT WHICH MAY
BRING A CHANCE OF LIGHT RAIN LATE FRIDAY AND FRIDAY NIGHT. WILL
DELETE POPS FOR WEEKEND AS FRONT WILL BE NORTH OF THE REGION WITH
UPPER RIDGING DOMINATING. WARM AND DRY WITH HIGHS NEAR 80 DEGREES BY
SUNDAY EXPECTED.
.LONG TERM...MONDAY THROUGH THURSDAY...MODELS SHOW A MOISTENING
SW FLOW NEXT WEEK WITH RAIN CHANCES INCREASING. GFS IS STILL THE
MOST AGRESSIVE COMPARING IT TO THE ECMWF...DGEX AND GFS ENSEMBLE.
WILL NOT MAKE CHANGES IN EXTENDED PERIOD DUE TO CONTINUED LARGE
MODEL DIFFERENCES.
&&
.AVIATION...
LOW CLOUDS ARE DISSIPATING AND VFR CONDS WILL PREVAIL. EXCEPTION
WILL BE BROKEN CUMULUS JUST UNDER 3 KFT AT VQQ NEXT COUPLE HOURS
WHILE CIGS AT GNV ARE ABOVE 3 KFT. NE WINDS INCREASE EARLY FRIDAY
WITH GUSTS OF 20-25 KT.
&&
.MARINE...WINDS WILL BECOME NE AND INCREASE TONIGHT REACHING SCA
LEVELS OFFSHORE EARLY FRIDAY MORNING. WILL ISSUE SCA HEADLINE FOR
OFFSHORE ZONES WITH NE WINDS NEAR 20 KNOTS AND SEAS BUILDING UP TO
7 FEET OFFSHORE. WINDS WILL DECREASE ON SATURDAY BUT SEAS WILL BE
SLOW TO IMPROVE DUE TO EASTERLY SWELLS.
RIP CURRENTS: LOW RISK TODAY...BECOMING MODERATE FRIDAY THROUGH
THE WEEKEND WITH INCREASING ONSHORE FLOW AND INCREASING SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 48 68 49 73 / 0 10 20 20
SSI 54 65 56 69 / 0 10 10 10
JAX 51 70 53 76 / 10 20 20 10
SGJ 58 69 58 73 / 10 20 20 10
GNV 52 71 54 78 / 10 20 20 10
OCF 55 74 57 80 / 10 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM FRIDAY TO 6 AM EST SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZIBURA/TRABERT/KEEGANHazardous weather outlook, Feb 2, 1:21 PM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 121 PM EST THU FEB 2 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-031830- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 121 PM EST THU FEB 2 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SMALL CRAFT ADVISORY TONIGHT FOR MARINE WATERS FROM 20 NM TO 60 NM OFFSHORE... .DAY ONE...THIS AFTERNOON AND TONIGHT... PATCHY FOG WILL BE POSSIBLE LATE TONIGHT. THE FOG MAY MIX WITH SMOKE NEAR THE WILDFIRES IN PUTNAM AND ALACHUA COUNTIES. NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER OFFSHORE WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... PATCHY DENSE FOG AND SMOKE DURING THE LATE NIGHT AND EARLY MORNING HOURS WILL BE POSSIBLE INTO THE WEEKEND. A DEVELOPING ONSHORE FLOW WILL PROMOTE AN INCREASING THREAT OF RIP CURRENTS ALONG THE COAST FRIDAY AND SATURDAY. A SMALL CRAFT ADVISORY WILL CONTINUE OVER THE COASTAL WATERS ON FRIDAY INTO EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.